# SDR UALA2012071903927

- Difficulty date: July 19, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Gouged
- Location: R1 Door Slide
- Component: Slide
- Component part number: D30654122U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR INBOARD AREA OF SLIDE BAYONET FITTING GOUGED.  REMOVED AND REPLACED MAIN CABIN R1 DOOR SLIDE ASSY IAW AMM 25-66-01, OPS CHECKED DOOR IAW AMM 52-11-00.  DOOR OPS CHECKED NORMAL.
